# SDR 99FDEA00037

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR UNSAFE LIGHT CAME ON.  ABLE TO GET 3 GREEN, BUT NOT EXTINGUISH THE NOSE GEAR RED LIGHT.  NOSE GEAR VIEW PORT WAS USED BUT NOT ABLE TO SEE ALIGNMENT STRIPES.  MANUAL EXTENSION OF NOSE GEAR DID NOT EXTINGUISH THE LIGHT.  AFT LOW PASS, UNEVENTFUL LAND ACCOMPLISH.  TOWER CONFIRM GEAR APPEAR DOWN.  REPEAT WRITEUP.  *S/D*  REMOVED AND REPLACED WIRE W1386-018-20.  RESAFTIED CONNECTORS.
